MathSciNet Relay Station
MathSciNet bibliographic data
MR1223516 16G10 (16G70)
Liu, Shi Ping; Schulz, Rainer The existence of bounded infinite $D$Tr-orbits. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1003–1005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement